# SDR VNAA20170606MOC01

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 31,290 hours, 31,395 cycles
- Engine: Ge CF343B1
- Engine time: 23,768 hours, 23,726 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  CREW DECLARED AN EMERGENCY DUE TO RT ENGINE OIL PRESSURE FLUCUATED AND JUST BEFORE TOUCHDOWN GOT A RT ENGINE OIL LOW PRESSURE WARNING MESSAGE.
